Browse Title Index


 
Issue Title
 
Vol 7, No 1 (2012) 2-generated Cayley digraphs on nilpotent groups have hamiltonian paths Abstract   PDF
Dave Witte Morris
 
Vol 8, No 1 (2013) 2L convex polyominoes: discrete tomographical aspects Abstract   PDF
Khalil Tawbe, Laurent Vuillon
 
Vol 6, No 1 (2011) 2L-convex polyominoes: Geometrical aspects Abstract   PDF
Khalil Tawbe, Laurent Vuillon
 
Vol 6, No 2 (2011) A bijection between noncrossing and nonnesting partitions of types A, B and C Abstract   PDF
Ricardo Mamede
 
Vol 2, No 1 (2007) A canonical partition theorem for trees Abstract   PDF
Vojkan Vuksanovic
 
Vol 5, No 1 (2010) A characterization of the base-matroids of a graphic matroid Abstract   PDF
Francesco Maffioli, Norma Zagaglia Salvi
 
Vol 13, No 1 (2018) A characterization of well-founced algebraic lattices Abstract   PDF
Maurice Pouzet, Ilham Chakir
 
Vol 11, No 2 (2017) A class of spherical folding subdivisions Abstract   PDF
Altino Santos
 
Vol 3, No 1 (2008) A complete span of H(4,4) admitting PSL_2(11) and related structures Abstract   PDF
Antonio Cossidente, Gary L. Ebert, Giuseppe Marino
 
Vol 7, No 2 (2012) A continuous variant of the inverse Littlewood-Offord problem for quadratic forms Abstract   PDF
Hoi Nguyen
 
Vol 10, No 1 (2015) A curious polynomial interpolation of Carlitz-Riordan's q-ballot numbers Abstract   PDF
Frédéric Chapoton, Jiang Zeng
 
Vol 7, No 2 (2012) A discrete Faà di Bruno's formula Abstract   PDF
Pedro Duarte, Maria Joana Torres
 
Vol 3, No 2 (2008) A generalization of the q-Pfaff-Saalschütz formula Abstract   PDF
Mingjin Wang
 
Vol 6, No 2 (2011) A graph theoretic proof of the complexity of colouring by a local tournament with at least two directed cycles Abstract   PDF
Gary MacGillivray, Jacobus Swarts, Jørgen Bang-Jensen
 
Vol 4, No 1 (2009) A local characterization of combinatorial multihedrality in tilings Abstract   PDF
Nikolai Dolbilin, Egon Schulte
 
Vol 10, No 2 (2015) A Lower Bound for Radio $k$-chromatic Number of an Arbitrary Graph Abstract   PDF
Srinivasa Rao Kola, Pratima Panigrahi
 
Vol 13, No 2 (2018) A lower bound on the hypergraph Ramsey number R(4,5;3) Abstract   PDF
Janusz Dybizbański
 
Vol 3, No 2 (2008) A new example of non-amorphous association schemes Abstract   PDF
Akihiro Munemasa, Takuya Ikuta
 
Vol 9, No 2 (2014) A note on bounds for the cop number using tree decompositions Abstract   PDF
Anthony Bonato, Nancy E Clarke, Stephen Finbow, Shannon Fitzpatrick, Margaret-Ellen Messinger
 
Vol 2, No 1 (2007) A proof of an extension of the icosahedral conjecture of Steiner for generalized deltahedra Abstract   PDF
Daniel Bezdek
 
Vol 9, No 2 (2014) A short construction of highly chromatic digraphs without short cycles Abstract   PDF
Michael Severino
 
Vol 9, No 1 (2014) A short note on integer complexity Abstract   PDF
Stefan Steinerberger
 
Vol 3, No 1 (2008) A survey on semiovals Abstract   PDF
György Kiss
 
Vol 10, No 2 (2015) A theorem on fractional ID-(g,f)-factor-critical graphs Abstract   PDF
Sizhong Zhou, Zhiren Sun, Yang Xu
 
Vol 6, No 2 (2011) A variant of the bipartite relation theorem and its application to clique graphs Abstract   PDF
Kazuhiro Kawamura
 
1 - 25 of 216 Items 1 2 3 4 5 6 7 8 9 > >>